# SDR SIMA200306401

- Difficulty date: February 4, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N705AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145184
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522459003
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL TWO FINDING FOUND DURING A IMBV INSPECTION.  PASSENGER DOOR ENTRY FLOOR SUPPORTS HAVE CORROSION.  REMOVED SUPPORTS AND INSTALLED SERVICEABLE SUPPORTS IAW EMB 135 SRM 51-40-02.  (M)
